International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 6, Pages 895-915
Some new Brunn-Minkowski-type inequalities in convex bodies
1Department of Applied Mathematics, College of Sciences, China Jiliang University, Hangzhou 310014, China
2Department of Mathematics, College of Sciences, Shanghai University, Shanghai 200436, China
3Department of Mathematics, University of Texas – Pan American, Edinburg 78539-2999, TX, USA
Received 17 August 2004; Revised 10 December 2004
Copyright © 2005 Zhao Chang-Jian et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We establish some analogues of the Brunn-Minkowski inequalities on
convex bodies and the Minkowski inequality and their inverse versions.
As an application, we generalize and improve some interrelated results.